# SDR AWXA0000528

- Difficulty date: August 10, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 49,354 hours, 39,196 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, TOOLING MARK ON STRINGER 25L AT FS 1050.  REMOVED AND REPLACED REPAIR PARTS IAW 737 SRM 51-40-02, FABRICATED REPAIR PARTS IAW 737 SRM 53-00-03, TREATED PARTS IAW 737 SRM 51-20-01.
